# SDR DALA2023062705144

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 76 hours, 10 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT ARRIVAL AND WHILST POSITIONING LOADER AT AFT CARGO DOOR FOR UNLOADING EQUIPMENT STRUCK THE AIRCRAFT AT FRAME 58 AND STGR 46RH AND 45RH CAUSING A PUNCTURE TO THE FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR IAW ERA 609873-14 REV ORIGINAL. ACCOMPLISH SECTION 2 PERMANENT REPAIR WITHIN 2 FLIGHT CYCLES. ERA 609873-14 REV ORIGINAL MATCHES PRI 609873-14 REV ORIGINAL, REV 1, REV 2 AND ALL RII COMPLIED WITH. ON 11JUL23, C/W ER/A 609873-14 REV ORIGINAL SECTION II PERMANENT REPAIR. (LP 3483441)
